# SDR CALA2023013000255

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N542536
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED FRO STA 1420-1440 BETWEEN STR 29R-28R NEAR FUSELAGE SKIN. INSTALLED NEW WEB IAW SRM 51-40-02. WORK PERFORMED ON AMES ILN N/R 154944-0100-0081.
